# SDR AALA202307192366

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 12,684 hours, 3,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT AFT RIGHT HAND FLIGHT ATTENDANT JUMSEAT. REMOVED AND REPLACED FLASHLIGHT BATTERY AT AFT RIGHT HAND FLIGHT ATTENDANT JUMPSEAT PER AMM 25-65-00.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLIISHED.
